# SDR WVER2017081710

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 27,386 hours, 20,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME SECTOR CORRODED ON FRAME FLANGE AT FS 349.00 STR 26R. REPAIRED CORRODED FS 349.00 FRAME IAW REO 670-53-21--1281, REV--, 2016/04/11.
